| Model Number |
D413 |
| Medical Device Problem Codes |
Pacing Problem (1439); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited undersensing on the right atrial (ra) lead.The true r waves were blanked and pacing was delivered.Technical services (ts) recommended reprograming for this device.This icd remains in service.No adverse patient effects were reported.